Coldrex Junior C 10 sasz.

Coldrex Junior C 10 sasz.

Login to view price
  • Recommended for use in children from 6 to 12 years of age in the short-term treatment of the symptoms of influenza and cold. Coldrex Junior C contains paracetamol, phenylephrine hydrochloride and vitamin C (ascorbic acid).

Coldrex Junior C composition:

Active substances: paracetamol, phenylephrine hydrochloride, ascorbic acid. One sachet contains: 300mg paracetamol, 5mg phenylephrine hydrochloride, 20mg ascorbic acid and auxiliary substances: sodium saccharin, sodium cyclamate, citric acid, sodium citrate, corn starch, sucrose, anhydrous colloidal silica, lemon flavor 610399E, curcumin (E100).

Operation Coldrex Junior C:

A comprehensive drug for use in the symptomatic treatment of influenza and cold. Coldrex Junior C combats fever, chills, runny nose, and a sore throat and headache. Paracetamol, phenylephrine hydrochloride responds to pain and antipyretics, reduces the severity of runny nose and makes breathing easier. Vitamin C supports the body during infection. The drug is a powder for preparing a lemon-flavored warming drink.

Application:
Coldrex Junior C indicated for symptomatic, short-term treatment of colds and flu, which are associated with fever, chills, headache, rhinitis and sore throat. For children from 6 to 12 years old.

Additional information:
Keep out of reach of children at room temperature. Use of the drug in pregnant and breast-feeding women should be consulted with a doctor. The drug contains sucrose (1.9g of sucrose in one sachet), therefore caution should be exercised in people with diabetes and people with intolerance to some sugars.

Contraindications:
Do not use in case of hypersensitivity to any component of the medicinal product. Do not use below 6 years of age. Do not use in the event of severe liver or kidney failure, zidovudine or monoamine oxidase inhibitors (and also two weeks after discontinuing MAO inhibitors). Do not use simultaneously with other drugs that contain paracetamol or substances reducing nasal congestion, as well as other preparations for flu and cold.

Side effects:
The use of the drug is associated with the risk of side effects. If you experience the following side effects, stop using the medicine immediately and consult your doctor: (very rarely, rarely) - an allergic reaction (rash, itching of the skin, difficult breathing, swelling of the lips, tongue, throat or face); skin rash, skin exfoliation, mouth ulcers; breathing problems (especially when similar difficulties occurred after using acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, bruises, bleeding of unknown cause, loss of vision, unusual fast heart rate, irregular heartbeat, problems with passing urine, urinary retention; liver function Other side effects: (very rarely) - headache, dizziness,

Dosage of Coldrex Junior C sachets:

Use as directed by your doctor or as recommended on the leaflet. Children from 6 to 12 years old: give one sachet every 4 hours, up to 4 times a day. The content of the sachet should be dissolved in hot water (about half a glass), if necessary you can add cold water or sweeten the solution. Consult your doctor if symptoms persist after three days.

Zalecany do stosowania u dzieci w wieku od 6 do 12 lat w krótkotrwałym leczeniu objawów grypy i przeziębienia. Coldrex Junior C zawiera paracetamol, chlorowodorek fenylefryny i witaminę C (kwas askorbinowy).
Skład Coldrex Junior C:
Substancje czynne: paracetamol, chlorowodorek fenylefryny, kwas askorbinowy. Jedna saszetka zawiera: 300mg paracetamolu, 5mg chlorowodorku fenylefryny, 20mg kwas askorbinowy oraz substancje pomocnicze: sacharyna sodowa, cyklaminian sodu, kwas cytrynowy, cytrynian sodu, skrobia kukurydziana, sacharoza, bezwodna krzemionka koloidalna, aromat cytrynowy 610399E, kurkumina (E100).

Operacja Coldrex Junior C:
Kompleksowy lek do stosowania w objawowym leczeniu grypy i przeziębienia. Coldrex Junior C zwalcza gorączkę, dreszcze, katar oraz ból gardła i głowy. Paracetamol, chlorowodorek fenylefryny reaguje na ból i leki przeciwgorączkowe, zmniejsza nasilenie kataru i ułatwia oddychanie. Witamina C wspomaga organizm podczas infekcji. Lek jest proszkiem do przygotowania rozgrzewającego napoju o smaku cytrynowym.

Podanie:
Coldrex Junior C wskazany jest do objawowego, krótkotrwałego leczenia przeziębień i grypy, którym towarzyszy gorączka, dreszcze, ból głowy, nieżyt nosa i ból gardła. Dla dzieci od 6 do 12 lat.

Dodatkowe informacje:
Przechowywać w miejscu niedostępnym dla dzieci w temperaturze pokojowej. Stosowanie leku u kobiet w ciąży i karmiących piersią należy skonsultować z lekarzem. Lek zawiera sacharozę (1,9 g sacharozy w jednej saszetce), dlatego należy zachować ostrożność u osób z cukrzycą i osób z nietolerancją niektórych cukrów.

Przeciwwskazania:
Nie stosować w przypadku nadwrażliwości na którykolwiek składnik produktu leczniczego. Nie stosować poniżej 6 roku życia. Nie stosować w przypadku ciężkiej niewydolności wątroby lub nerek, inhibitorów zydowudyny lub monoaminooksydazy (a także dwa tygodnie po odstawieniu inhibitorów MAO). Nie stosować jednocześnie z innymi lekami zawierającymi paracetamol lub substancjami zmniejszającymi przekrwienie błony śluzowej nosa, a także innymi preparatami na grypę i przeziębienie.

Skutki uboczne:
Stosowanie leku wiąże się z ryzykiem wystąpienia skutków ubocznych. W przypadku wystąpienia następujących działań niepożądanych należy natychmiast przerwać stosowanie leku i skonsultować się z lekarzem: (bardzo rzadko, rzadko) - reakcja alergiczna (wysypka, swędzenie skóry, trudności w oddychaniu, obrzęk warg, języka, gardła lub twarzy) ; wysypka skórna, złuszczanie skóry, owrzodzenie jamy ustnej; problemy z oddychaniem (zwłaszcza, gdy podobne trudności wystąpiły po zastosowaniu kwasu acetylosalicylowego lub innych niesteroidowych leków przeciwzapalnych, siniaki, krwawienie o nieznanej przyczynie, utrata wzroku, nietypowo szybkie tętno, nieregularne bicie serca, problemy z oddawaniem moczu, zatrzymanie moczu funkcja Inne działania niepożądane: (bardzo rzadko) - ból głowy, zawroty głowy,

Dawkowanie saszetek Coldrex Junior C:
Stosować zgodnie z zaleceniami lekarza lub zgodnie z zaleceniami na ulotce. Dzieci w wieku od 6 do 12 lat: jedną saszetkę co 4 godziny, do 4 razy dziennie. Zawartość saszetki należy rozpuścić w gorącej wodzie (około pół szklanki), w razie potrzeby można dodać zimną wodę lub dosłodzić roztwór. Skonsultuj się z lekarzem, jeśli objawy nie ustąpią po trzech dniach.

More Information
Value 10000IU
Write Your Own Review
You're reviewing:Coldrex Junior C 10 sasz.